# SDR AU001290

- Difficulty date: March 2, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Airbus A310-324
- Engine: Pwa PW4152
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Drive Shaft
- Condition: Faulty
- Location: Thrust Reverser
- Component: Thrust Reverser, Pwa, PW4152
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

(AUS) NR 2 THRUST REVERSER PNEUMATIC DRIVE UNIT FAULTY.
